# SDR CALA2022103103006

- Difficulty date: October 31, 2022
- Submitted: October 31, 2022
- Operation: Air carrier
- Aircraft: N17719
- Make and model: Boeing 737724
- Aircraft serial: 28938
- Aircraft time: 74,894 hours, 26,863 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Window Frame
- Part number: NA
- Condition: Cracked
- Location: R1
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING WINDOW CHANGE NOTICED CRACK IN WINDOW POST AT R1 UPPER AFT CORNER CONFIRMED CRACK ON WINDOW FRAME. REF: NDT PART 6 51-00-00 PROCEDURE 23. WORK CONTINUING ON EA 5310-04554 OP2
